CSN Login
Members Online: 1

You are here

Effects of chemo

ShadyGuy
Posts: 493
Joined: Jan 2017

I have FNHL and  finished my Fludarabine/Cytoxan/Rituxan regimen in June. I have an issue. After eating I get a kind of crash (for lack of a better word) resembling what I have heard described as a low blood sugar episode. I feel weak and tired and exhausted. I lay down and it goes away in about an hour. Doesn’t seem to matter what I eat. I also get a mild fever at night. My onc says I will have lingering effects of chemo for up to 18-24 months. Anyone else have this experience? 

ShadyGuy
Posts: 493
Joined: Jan 2017

my diet is very healthy. Any ideas?

PBL
Posts: 212
Joined: Jul 2016

I have had the same - first during R-CHOP, and ever since. It's been over two years now, and I can still get overwhelmingly sleepy at times - which is a problem, as I have resumed full-time work eighteen months ago. I have assumed it had more to do with persistent fatigue than anything else. Digestion can take a lot of energy. My suggestion is to keep meals light if you want to be able to stay active after lunch.

Enjoy your trip to Alaska.

PBL

ShadyGuy
Posts: 493
Joined: Jan 2017

i guess I just have to learn to live with it! Have a great holiday weekend.

Sal0101's picture
Sal0101
Posts: 127
Joined: Sep 2015

I’m coming up on 2 years since my SCT. R-chop, R-ICE, and BEAM.  I am more tired than in the past and To this day I still eat only small meals/snacks.  I just don’t seem to digest food the same as I did in the past. I’m experimenting with giving up gluten right now and for some reason it seems to be better.  I’ll eat it again, but I just don’t feel like dealing with it right now.  

Sharon

Subscribe to Comments for "Effects of chemo"